# SDR CALA2021100601800

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 86,507 hours, 21,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Sta1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW, POSSIBLE TAIL STRIKE ON LANDING. ATTACHED PICTURES OF DMAGED AREAS PERFORMED VISUAL INSPECTIONS STEPS 4&5 REF AVO# PERFORMED DETAIL VISUAL INSPECTION REF AVO ESC210928-0125-1 STEP ESC210928-0125-1. 4. NO INTERNAL STRUCTURE DAMAGE NOTED ON THE INTERIOR SIDE BTW STA 1701 TO 1720, BTW S24L TO S24R. FRAME AT STA.1743.85 CRACKED AND DENTED ABOVE STR.24L PREVIOUS WRITEUP IS PER AVO#ESC210928-0125-3 STEP 4. REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL REF AVO# ESC210928-0125-3 STEP 4 DETAILED VISUAL OF INTERNAL STRUCTURE-FOUND STRINGER TO FRAME CLIP AT STR. 24L BENT. STRUCTURE-FOUND STA. 1743.85 FRAME SHEAR TIE BENT BETWEEN STRUCTURE-WIRE HARNESS BRACKET FASTENERS SHEARED AT FRAME STRUCTURE-FRAME 1743.85 SHEAR TIE SEPERATED FROM SKIN BETWEEN STRUCTURE-2EA BRACKET FASTENERS SHEARED ON FRAME 1743.85 BET. STRUCTURE-STR. 29L BENT AT FRAME 1743.85. STRUCTURE-FOUND FRAME CRACKED,SHEARED, STR. 29R BENT, AND FRAME STRUCTURE-FOUND FRAME 1743.85 CRACKED AND BENT, SHEAR TIE BENT STR.24L AND 25L. STA.1743.85 BETWEEN STR. 25L AND 27L. STR. 27L AND 29L. STR. 29L AND 29R. AND SHEAR TIE SEPERATED FROM SKIN BET
